| Model Number |
205110 |
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/20/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Visual evaluation of product under 65x magnification showed no signs of physical defects.Screw is still attached.Also, a thread of metal is attached to screw top.
Event or Problem Description
Bone quality at the time of implant failure type iii.Time of loss in relation to the implantation was before prosthetic restoration.Primary stability was achieved.Augmentation procedure was not performed at the time of surgery.Mobility was reported.